Hi, I am currently awaiting a three level fusion and for the time being my pain management doctor has me on percocet 10/325 five times a day.
It helps with the pain a little but it's not worth all the side effects it's given me. I'm hot ALL the time. I have to wear a cervical collar which makes me about three thousand degrees hotter (not really, but it feels like it) and now I am breaking out in this horrible rash all over my chest, neck and cheeks.
Is this a sign that I'm allergic to it? And if so, what now? I'm also allergic to aspirin, codeine and morphine. Does that leave any drugs for me to take?
It's kind of scary because I will be having the surgery soon and I want to know that there is a pain medication they can give me. When I was in the hospital this last time, I found out that I had developed an allergy to Morphine and that had never caused any problems before. This time it gave me hives so they ended up giving me dilaudid for the rest of the time I was there and that worked but I was really itchy with that one too.
Anyone else really med-sensitive?
Thanks in advance for your help!